# SDR JBGA20050005

- Difficulty date: August 23, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N357LJ
- Make and model: Lear 35A
- Aircraft serial: 357
- Aircraft time: 8,937 hours, 6,790 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Regulator
- Part number: 66002041
- Part serial: 8K0035
- Condition: Inoperative
- Location: Tailcone
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LOSS OF CABIN PRESS.
